SciELO - Scientific Electronic Library Online

 
vol.38 número4Some pairwise weakly Fuzzy mappingsNonlinear elliptic problems in weighted variable exponent Sobolev spaces by topological degree índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados

Revista

Articulo

Indicadores

Links relacionados

  • En proceso de indezaciónCitado por Google
  • No hay articulos similaresSimilares en SciELO
  • En proceso de indezaciónSimilares en Google

Compartir


Proyecciones (Antofagasta)

versión impresa ISSN 0716-0917

Resumen

THIRUPATHI REDDY, P.  y  VENKATESWARLU, B.. A certain subclass of uniformly convex functions defined by Bessel functions. Proyecciones (Antofagasta) [online]. 2019, vol.38, n.4, pp.719-731. ISSN 0716-0917.  http://dx.doi.org/10.22199/issn.0717-6279-2019-04-0047.

The aim of the present paper is to investigate some characterization for generalized Bessel functions of the first kind is to be a subclass of analytic functions. Furthermore, we studied coefficient estimates, radius of starlikeness, convexity, close - to - convexity, convex linear combinations for the class T S(λ, γ). Finally we proved Integral means inequalities for the class.

Palabras clave : Analytic function; Bessel function; Starlike; Subordination and Hadamard product..

        · texto en Inglés     · Inglés ( pdf )